Robust H∞ output feedback control for Markovian jump systems with actuator saturation
Article first published online: 18 OCT 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Optimal Control Applications and Methods
Volume 33, Issue 6, pages 676–695, November/December 2012
How to Cite
Shi, T., Su, H. and Chu, J. (2012), Robust H∞ output feedback control for Markovian jump systems with actuator saturation. Optim. Control Appl. Meth., 33: 676–695. doi: 10.1002/oca.1020
- Issue published online: 23 OCT 2012
- Article first published online: 18 OCT 2011
- Manuscript Accepted: 15 AUG 2011
- Manuscript Revised: 20 JAN 2011
- Manuscript Received: 23 OCT 2008
- The National Creative Research Groups Science Foundation of China. Grant Number: NCRGSFC: 60721062
- The National High Technology Research and Development Program of China. Grant Number: 2008AA042902
- National Natural Science Foundation of China. Grant Number: NSFC: 60974138
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!